|Viread missed dose for Hep B
Jun 29, 2012
I missed the medication for nearly three weeks while traveling abroad. What's the consequences of it? Thank you very much!
Response from Dr. McGovern
I would contact your doctor to get some laboratories performed and then resume. If you are feeling okay then I suspect you have not had a flare of hepatitis when your virus came back (which is likely if you stopped early).
There is no risk of resistance since that has not been described with tenofovir.
Fluctuation in LFT's
Really worried, late seroconversion from HIV and Hep C
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.